# SDR USAA2013042200008

- Difficulty date: April 13, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 63,346 hours, 42,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON FUSELAGE SKIN AT BS 750, S23L.  REPAIRED FUSELAGE SKIN AT BS 750, S23L IAW B737 SRM 53-00-01-2R-31 DETAIL XI.
